# SDR CALA2024032600870

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 76,593 hours, 28,152 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 15229
- Condition: Faulty
- Location: Angle Of Attack
- Part time: 24,760 hours, 9,791 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INFLIGHT SPD LIM FLAG AND INTERMITTENT CAPT STICK SHAKER ACTIVATION. INTEROGATED SMID1 AND 2 FOUND FAULT (21-31004 ON LEG 00 IN FAULT HISTORY ON SMID 1) REMOVED CAPT ANGLE OF ATTACK SENSOR PER 34-21-05-000-801 OPENED AND CAPPED CIRCUIT BREAKERS (P18-2 E6,E8 AND P18-3 C3) SENSOR, ANGLE O OFF 29-3412-9-0001 5229 ON 29-3412-9-0001 6857 SENSOR, ANGLE O OFF 29-3412-9-0001 5229 ON 0000 REMOVED, REPLACED AND TESTED CAPT''S AOA IAW AMM 34-21-05. OPS TEST GOOD. PARTS USED: 76-3412-3-0006,QTY :1 29-3412-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1821274 SN OFF 5229.
